EN

基本情報

研究

社会活動

その他の活動

落合 理

Ochiai Tadashi

理学研究科 数学専攻,准教授

keyword p進L函数,Selmer群,肥田理論,岩澤理論

研究内容・専門分野

  • 自然科学一般,代数学,数論幾何学/代数的整数論

所属学会

  • 日本数学会

論文

  • Endoscopic congruences modulo adjoint $L$-values for $\mathrm{GSp}(4)$,Tadashi Ochiai,Francesco Lemma,Kyoto Journal of Mathematics,2021年,研究論文(学術雑誌)
  • Control theorem and functional equation of Selmer groups over p-adic Lie extensions,Somnath Jha,Tadashi Ochiai,Selecta Mathematica,Vol. 26,No. 80,p. 1-58,2020年11月19日,研究論文(学術雑誌)
  • Specialization method in Krull dimension two and Euler system theory over normal deformation rings,Tadashi Ochiai,Kazuma Shimomoto,Annales Mathematiques du Quebec,Springer International Publishing,p. 1-53,2019年04月20日,研究論文(学術雑誌)
  • The cyclotomic Iwasawa main conjecture for Hilbert cusp forms with complex multiplication,Takashi Hara,Tadashi Ochiai,Kyoto Journal of Mathematics,Duke University Press,Vol. 58,No. 1,p. 1-100,2018年04月01日,研究論文(学術雑誌)
  • On twists of modules over noncommutative Iwasawa algebras,Somnath Jha,Tadashi Ochiai,Gergely Zabradi,ALGEBRA & NUMBER THEORY,MATHEMATICAL SCIENCE PUBL,Vol. 10,No. 3,p. 685-694,2016年,研究論文(学術雑誌)
  • BERTINI THEOREM FOR NORMALITY ON LOCAL RINGS IN MIXED CHARACTERISTIC (APPLICATIONS TO CHARACTERISTIC IDEALS),Tadashi Ochiai,Kazuma Shimomoto,NAGOYA MATHEMATICAL JOURNAL,DUKE UNIV PRESS,Vol. 218,p. 125-173,2015年06月,研究論文(学術雑誌)
  • THE COLEMAN MAP FOR HIDA FAMILIES OF GSp(4),Francesco Lemma,Tadashi Ochiai,AMERICAN JOURNAL OF MATHEMATICS,JOHNS HOPKINS UNIV PRESS,Vol. 136,No. 3,p. 729-760,2014年06月,研究論文(学術雑誌)
  • Coleman map for families of ordinary Galois representations,Tadashi Ochiai,Symposium on Arithmetic Geometry,2012年10月
  • Control theorems for Selmer groups of nearly ordinary deformations,Olivier Fouquet,Tadashi Ochiai,JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK,WALTER DE GRUYTER & CO,Vol. 666,p. 163-187,2012年05月,研究論文(学術雑誌)
  • SEVERAL VARIABLES p-ADIC L-FUNCTIONS FOR HIDA FAMILIES OF HILBERT MODULAR FORMS,Tadashi Ochiai,DOCUMENTA MATHEMATICA,UNIV BIELEFELD,Vol. 17,p. 807-849,2012年,研究論文(学術雑誌)
  • Jan Nekovář: Selmer Complexes, Astérisque, 310, Soc. Math. France Inst., 2006年,559ページ.,落合 理,数学,一般社団法人 日本数学会,Vol. 63,No. 4,p. 453-458,2011年
  • Iwasawa Theory for nearly ordinary Hida deformations of Hilbert modular forms,Tadashi Ochiai,Proceeding of Algebraic Number Theory and Related Topics 2008,2010年04月,研究論文(学術雑誌)
  • NOTES ON NON-COMMUTATIVE IWASAWA THEORY,Yoshitaka Hachimori,Tadashi Ochiai,ASIAN JOURNAL OF MATHEMATICS,INT PRESS BOSTON, INC,Vol. 14,No. 1,p. 11-17,2010年03月,研究論文(学術雑誌)
  • On the Selmer groups of abelian varieties over function fields of characteristic p > 0,Tadashi Ochiai,Fabien Trihan,MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,CAMBRIDGE UNIV PRESS,Vol. 146,p. 23-43,2009年01月,研究論文(学術雑誌)
  • Iwasawa Theory for Hida deformations with complex multiplication,Tadashi Ochiai,Oberwolfach Reports (for Algebraiche Zahlentheorie 2007),p. 1778-1781,2008年07月,研究論文(国際会議プロシーディングス)
  • The algebraic p-adic L-function and isogeny between families of Galois representations,Tadashi Ochiai,JOURNAL OF PURE AND APPLIED ALGEBRA,ELSEVIER SCIENCE BV,Vol. 212,No. 6,p. 1381-1393,2008年06月,研究論文(学術雑誌)
  • Haruzo Hida: <I>p</I>-adic Automorphic Forms on Shimura Varieties, Springer Monogr. Math., Springer, 2004年,390ページ.,落合 理,数学,一般社団法人 日本数学会,Vol. 60,No. 3,p. 324-329,2008年
  • On the two-variable Iwasawa main conjecture,Tadashi Ochiai,COMPOSITIO MATHEMATICA,LONDON MATH SOC,Vol. 142,No. 5,p. 1157-1200,2006年09月,研究論文(学術雑誌)
  • p-adic L-functions for Galois deformations and related problems on periods,OCHIAI,Tadashi,Conference proceeding for autumn workshop of Number theory 2006,2006年04月,研究論文(国際会議プロシーディングス)
  • Euler system for Galois deformations,T Ochiai,ANNALES DE L INSTITUT FOURIER,ANNALES DE L INSTITUT FOURIER,Vol. 55,No. 1,p. 113-+,2005年,研究論文(学術雑誌)
  • A generalization of the Coleman map for HIDA deformations,T Ochiai,AMERICAN JOURNAL OF MATHEMATICS,JOHNS HOPKINS UNIV PRESS,Vol. 125,No. 4,p. 849-892,2003年08月,研究論文(学術雑誌)
  • Control theorem for Greenberg's Selmer groups of Galois deformations,T Ochiai,JOURNAL OF NUMBER THEORY,ACADEMIC PRESS INC,Vol. 88,No. 1,p. 59-85,2001年05月,研究論文(学術雑誌)
  • Control theorem for Bloch-Kato's Selmer groups of p-adic representations,T Ochiai,JOURNAL OF NUMBER THEORY,ACADEMIC PRESS INC,Vol. 82,No. 1,p. 69-90,2000年05月,研究論文(学術雑誌)
  • l-independence of the trace of monodromy,T Ochiai,MATHEMATISCHE ANNALEN,SPRINGER VERLAG,Vol. 315,No. 2,p. 321-340,1999年10月,研究論文(学術雑誌)

MISC

  • 代数的整数論とその周辺における問題設定,落合理,数理科学,2020年10月,記事・総説・解説・論説等(商業誌、新聞、ウェブメディア)
  • Iwasawa Main Conjecture for $p$-adic families of elliptic modular cuspforms,Tadashi Ochiai,2018年02月19日
  • 円分ℤp拡大から保型形式のp進族へ (特集 現象を通して見る岩澤理論),落合 理,数学セミナー,日本評論社,Vol. 57,No. 1,p. 26-31,2018年01月
  • Main conjectures for higher rank nearly ordinary families -- I,Kazim Büyükboduk,Tadashi Ochiai,2017年08月15日
  • 数の世界の散歩道 : 整数論に導かれて(第12回)ゼータ関数の特殊値(2),落合 理,数学セミナー,日本評論社,Vol. 56,No. 3,p. 80-86,2017年03月
  • 数の世界の散歩道 : 整数論に導かれて(第11回)ゼータ関数の特殊値(1),落合 理,数学セミナー,日本評論社,Vol. 56,No. 2,p. 76-82,2017年02月
  • 数の世界の散歩道 : 整数論に導かれて(第10回)ゼータの進化(2),落合 理,数学セミナー,日本評論社,Vol. 56,No. 1,p. 70-76,2017年01月
  • 数の世界の散歩道 : 整数論に導かれて(第9回)ゼータの進化(1),落合 理,数学セミナー,日本評論社,Vol. 55,No. 12,p. 72-78,2016年12月
  • 数の世界の散歩道 : 整数論に導かれて(第8回)整数論における局所と大域,落合 理,数学セミナー,日本評論社,Vol. 55,No. 11,p. 75-81,2016年11月
  • 数の世界の散歩道 : 整数論に導かれて(第7回)代数的整数論の源流を求めて(2),落合 理,数学セミナー,日本評論社,Vol. 55,No. 10,p. 66-72,2016年10月
  • 数の世界の散歩道 : 整数論に導かれて(第6回)代数的整数論の源流を求めて(1),落合 理,数学セミナー,日本評論社,Vol. 55,No. 9,p. 58-64,2016年09月
  • 数の世界の散歩道 : 整数論に導かれて(第5回)ゼータの登場(2),落合 理,数学セミナー,日本評論社,Vol. 55,No. 8,p. 60-66,2016年08月
  • 数の世界の散歩道 : 整数論に導かれて(第4回)ゼータの登場(1),落合 理,数学セミナー,日本評論社,Vol. 55,No. 7,p. 60-66,2016年07月
  • Coleman Map in Coleman Families,Filippo A. E. Nuccio,Tadashi Ochiai,2016年06月15日
  • 数の世界の散歩道 : 整数論に導かれて(第3回)無理数を感じたい,超越数を見極めたい,落合 理,数学セミナー,日本評論社,Vol. 55,No. 6,p. 57-63,2016年06月
  • 数の世界の散歩道 : 整数論に導かれて(第2回)広がっていく数の世界(2),落合 理,数学セミナー,日本評論社,Vol. 55,No. 5,p. 52-58,2016年05月
  • 数の世界の散歩道 : 整数論に導かれて(第1回)広がっていく数の世界(1),落合 理,数学セミナー,日本評論社,Vol. 55,No. 4,p. 63-69,2016年04月
  • 円分塔の高みから望む夢--岩澤健吉と岩澤理論 (特集 日本の数学者たち--和算から現代数学まで),落合 理,現代思想,青土社,Vol. 37,No. 15,p. 172-183,2009年12月
  • p-adic L-functions for Galois deformations,OCHIAI, Tadashi,Trends in Mathmatics,2006年06月
  • 現代代数学の歩み(第17回)ワイルズ,落合 理,数学セミナー,日本評論社,Vol. 45,No. 3,p. 68-75,2006年03月
  • ガロア表現の変形に対する岩澤理論の研究について (「整数論のこの主題,自分はこう考える」若手発表会),落合 理,数理解析研究所講究録,京都大学,Vol. 1256,p. 38-70,2002年04月
  • ガロア表現の変形に対する岩澤主予想とオイラー系について (代数的整数論とその周辺),落合 理,数理解析研究所講究録,京都大学,Vol. 1154,p. 10-21,2000年05月
  • 局所Weil群の作用とそのトレースについて (代数的整数論とその周辺),落合 理,数理解析研究所講究録,京都大学,Vol. 1097,p. 100-107,1999年04月

著書

  • 一般書・啓蒙書,現代整数論の風景,落合 理,日本評論社,ISBN:9784535788589,2019年05月
  • 学術書,岩澤理論とその展望(下),落合理,岩波書店,ISBN:9784000298223,2016年08月
  • 学術書,Algebraic Number Theory and Re- lated Topics 2013,落合理,RIMS K^oky^uroku Bessatsu B53,2015年09月
  • 学術書,Algebraic Number Theory and Re- lated Topics 2012,落合理,RIMS K^oky^uroku Bessatsu B51,2014年10月
  • 学術書,岩澤理論とその展望(上),落合理,岩波書店,ISBN:9784000298216,2014年09月

講演・口頭発表等

  • 保型表現の合同とGSp(4)のadjoint L関数の特殊値,落合理,第7回京都保型形式研究集会" (オンライン研究集会),2020年06月19日
  • Endoscopic congruences and adjoint L-values for GSp(4),Tadashi Ochiai,Analytic, geometric and p-adic aspects of automorphic forms and L-functions (RIMS/Kyoto),2020年01月22日
  • Congruences between endoscopic representations and non-endoscopic representationsof GSp(4) modulo adjoint L-values,Tadashi Ochiai,Workshop on the congruence ideals and p-adic L-functions"(Academia Sinica, Taiwan),2019年12月10日
  • Iwasawa Main Conjecture for Galois deformation spaces and glueing of Euler systems I, II,Tadashi Ochiai,CMC special weeks on number theory (Nov.11-Nov.22) ( KIAS/Korea),2019年11月18日
  • GSp(4) の内視的な保型表現の mod p 合同とadjoint L 関数の特殊値,落合理,2019大分佐賀整数論研究集会,2019年10月13日
  • Congruence of modular forms and Special values of adjoint L-functions,Tadashi Ochiai,Number theory colloquium (Indian Statistical Institute, Kolkata),2019年08月05日
  • Endoscopic congruences and adjoint L-values for GSp(4),落合 理,Recent advances in the arithmetic of Galois representations (Universita di Genova/Italy),2019年07月18日
  • Congruences endoscopiques et fonction L adjointe pour GSp(4),落合 理,Seminaire: Groupes Reductifs et Formes Automorphes (Universite Paris 7),2019年03月18日
  • Congruences of modular forms and special values of L-functions,落合 理,Algebra and Number Theory Seminar (UC Dublin),2019年02月14日
  • Overview of p-adic L-function,落合 理,Special Values of Automorphic L-functions and Associated p-adic L-Functions (Casa Mathematica Oxaca/Mexico),2018年10月01日
  • Endoscopic congruences modulo adjoint L-values for GSp(4),落合理,Workshop on L-functions, Langlands functoriality and Trace formula, including relative aspect,2018年09月06日
  • La conjecture principale d'Iwasawa pour les families p-adiques de formes modulaires,落合理,Seminaire de la théorie des nombres de l'Université de Caen,2018年05月25日
  • La conjecture principale d'Iwasawa pour les families de formes modulaires p-adiques,落合理,Seminaire de la théorie des nombres de l'Université de Bordeaux,2018年05月04日
  • La conjecture principale d'Iwasawa pour les déformations galoisiennes p-adiques de rang général,落合理,Seminaire de la théorie des nombres de l'Université Paris 13/,2018年03月23日
  • La conjecture principale d'Iwasawa pour les families p-adiques des formes paraboliques,落合理,Seminaire de la théorie des nombres de l'Université de Grenoble,2018年02月15日
  • Iwasawa theory for Coleman families,落合理,number theory semina at Heidelberg University,2018年02月09日
  • La conjecture principale d'Iwasawa pour les déformations galoisiennes p-adiques et le systeme d'Euler,落合理,Seminaire: Groupes Reductifs et Formes Automorphes,2017年10月16日
  • Iwasawa Main Conjecture for nearly ordinary deformations of higher rank,落合理,workshop on p-adic L-functions and algebraic cycles,2017年09月11日
  • 高階数のp擬通常的ガロワ変形の岩澤主予想について,落合理,Regulators in Niseko 2017,2017年09月06日
  • Iwasawa Main conjecture for p-adic family of elliptic modular forms,落合理,Iwasawa 2017,2017年07月28日
  • Iwasawa theory for p-adic family of modular forms,落合理,Number theory seminar of Tata Institute of Fundamental Research/India),2017年05月12日
  • 岩澤理論の高次元化と関連する諸問題,落合理,京都大学談話会,2017年01月11日
  • Special values of L-funcctions and p-adic L-function for modular forms,落合理,Departmental Semina of IIT Kanpur,2016年10月16日
  • Iwasawa theory for p-adic family of modular forms,Tadashi Ochiai,2016年10月
  • p進モジュラー形式のColeman変形族とゼータ元,落合理,早稲田大学整数論研究集会 2016,2016年03月22日
  • local Bertini theorem and Euler system bound over Cohen-Macaulay deformation,落合理,Sendai International Conference on Arithmetic Geometry 2016,2016年01月29日
  • Generalization of Euler system theory and problems on commutative algebra,落合理,Departmental Seminar 0f IIT Kanpur,2015年09月30日
  • 岩澤理論の高次元をとりまく風景(概説講演),落合理,第60回代数学シンポジウム,2015年09月02日
  • 保型L函数の特殊値と付随するp進L函数について,落合理,香川セミナー,2015年05月23日
  • Familles p-adiques des representions Galoisiennes modulaires et l'interpolation des exponentielles p-adiques de Bloch-Kato,Tadashi Ochiai,Seminaire: Groupes Reductifs et Formes Automorphes,2015年03月30日
  • Familles p-adiques des representations Galoisiennes modulaires et l'interpolation des exponentielles p-adiques de Bloch-Kato,落合理,Seminaire: Groupes Reductifs et Formes Automorphes,2015年03月30日
  • 岩澤理論の一般化と可換環論,落合理,北海道大学談話会,2015年01月22日
  • Some basic problems on critical values and periods of automorphic L-functions in p-adic contexts,落合理,研究集会"保型形式の整数論・講演会,2015年01月07日
  • Coleman map for non-ordinary family,Tadashi Ochiai,Number theory seminar of University of California Los Angels,2014年11月26日
  • Local Bertini Theorem and Iwasawa Theory,落合理,Number theory seminar of University of Washington,2014年10月14日
  • L-values, zeta elements and Coleman map,落合理,Number theory seminar of University of California Berkeley,2014年09月17日
  • Remark on the cyclotomic Iwasawa Main Conjecture for ordinary Hilbert cusp forms,落合理,Automorphic Forms and Arithmetic (satellite to the ICM, conference number 28),2014年08月24日
  • Coleman map for non-ordinary families of modular Galois representations,落合理,The sixth annual Pan Asian Number Theory (satellite to the ICM, conference number 22),2014年08月05日
  • non-ordinary familyのColeman写像,落合理,東北大学数論セミナー,2014年07月01日
  • On the Iwasawa Main Conjecture for CM Hilbert cusp forms,落合理,p-adic aspects of modular forms,2014年06月20日
  • On the cyclotomic Iwasawa Main Conjecture for ordinary Hilbert cusp forms,落合理,Mini-Workshop on Iwasawa theory,2014年04月04日
  • non-ordinaryなp進モジュラーガロワ表現のColeman写像,落合理,九州代数的整数論2014 (KANT2014),2014年02月07日
  • Coleman map for non-ordinary family,落合理,Number theory seminar of University of California Los Angels,2014年01月22日
  • non-ordinaryなガロア表現の族でのBloch-Kato指数写像の補間について,落合理,数学コロキウム"(豊田中央研究所),2013年10月28日
  • Interpolation of dual exponential maps of Bloch-Kato for nearly ordinary deformations,落合理,Number Theory Forum(慶応大学),2013年03月25日
  • Coleman map for families of Galois representations,Tadashi Ochiai,2013年03月
  • Coleman map for families of ordinary Galois representations,落合理,Symposium on ARITHMETIC GEOMETRY (九州大学),2012年10月19日
  • Coleman map for nearly ordinary Hida deformations,Tadashi Ochiai,2012年01月
  • Coleman map for Hida deformations of GSp(4),Ochiai, Tadashi,2011年10月
  • 岩澤理論に現れる可換環論の問題たちについての注意,落合理,2010年06月
  • Towards construction of Iwasawa theory over Galois deformation spaces,Ochiai, Tadashi,2010年06月
  • p-adic L-functions over Galois deformation spaces,OCHIAI, Tadashi,2010年01月
  • 岩澤理論におけるp進L函数と周期積分,落合理,2009年04月
  • Iwasawa Theory for Hilbert modular Hida deformation,Tadashi Ochiai,2009年03月
  • 総実体の肥田変形に関する岩澤理論,落合理,2008年12月
  • 岩澤理論の一般化について,落合理,2008年09月
  • Théorie d'Iwasawa pour les déformations de Hida avec multiplication complexe,Tadashi Ochiai,2007年06月
  • La conjecture principale d'Iwasawa pour déformations de Hida et la multiplication complexe,Tadashi Ochiai,2007年05月
  • La théorie d'Iwasawa pour déformations galoisiennes,Tadashi Ochiai,2007年01月
  • Iwasawa theory for Galois deformations,Tadashi Ochiai,2006年12月
  • On the Selmer groups of abelian varieties over function fields of characteristic p,Tadashi Ochiai,2006年07月
  • La théorie d'Iwasawa à deux variables,Tadashi Ochiai,2006年06月
  • On the two-variable Iwasawa Main Conjecture,Tadashi Ochiai,2006年05月
  • p-adic L-functions for Galois deformation spaces and Iwasawa main Conjecture,Tadashi Ochiai,2006年01月
  • p-adic L-functions for Galois deformations and related problems on periods,Tadashi Ochiai,2005年09月
  • ゼータ函数の特殊値に対するp進変形のアプローチ,Tadashi Ochiai,2005年08月
  • Greenberg's view on generalizing Iwasawa theory via Galois deformations,Tadashi Ochiai,2005年06月
  • 肥田変形の岩澤理論における結果と展望,Tadashi Ochiai,2004年09月
  • Toward a generalization of the Iwasawa theory,Tadashi Ochiai,2004年08月
  • On the two-variable Iwasawa theory,Tadashi Ochiai,2004年07月
  • 岩澤理論の一般化と関連する諸問題について,Tadashi Ochiai,2004年01月
  • 2変数の岩澤主予想について,Tadashi Ochiai,2003年12月
  • ガロア表現の変形空間における数論,Tadashi Ochiai,2003年11月
  • 岩澤理論の一般化とガロア表現の変形空間,Tadashi Ochiai,2003年10月
  • 岩澤理論のガロア変形的な一般化について,Tadashi Ochiai,2003年07月
  • 2変数モジュラー変形の岩澤主予想とその具体例,Tadashi Ochiai,2003年06月